# SDR DXTA2012071605051

- Difficulty date: July 13, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 9,434 hours, 7,503 cycles
- System (JASC): 5755 · Spoilers
- Part: Speed Brake
- Part number: 65251014
- Condition: Dented
- Location: Rt Wing
- Part time: 9,434 hours, 7,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A LARGE DENT ALONG THE CENTERLINE OF BOTH THE TOP AND BOTTOM SPEEDBRAKES ON THE RT WING. THE SPEEDBRAKES OPERATE NORMALLY AND NO ISSUES WERE NOTED WHILE IN FLIGHT.  REMOVED RIGHT WING LOWER SPEED BRAKE DUE TO DAMAGE (PN 6525101-4) AND INSTALLED A NEW SPEED BRAKE ASSEMBLY IAW MM 27-61-02 AND SRM 51-40-02.  REMOVED THE RIGHT WING UPPER SPEED BRAKE DUE TO DAMAGE AND INSTALLED A NEW SPEED BRAKE ASSY IAW MM 27-61-02 AND SRM 51-40-02. RIGGED AND PERFORMED OPS CHECKS IAW MM 27-61-00. OPS CHECKED GOOD.
